Alert archive / New Mexico / Flash Flood Warnings in 2017

Flash Flood Warning 41, NWS Albuquerque, NM

September 29, 2017Socorro County, Valencia County, New Mexico

NWS Albuquerque, NM issued this flash flood warning at Sep 29, 2017, 7:03 PM MDT for Socorro County, Valencia County, New Mexico. It was in force for 117 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 29, 2017, 7:03 PM MDT (01:03 UTC)
Expired
Sep 29, 2017, 9:00 PM MDT
In force
117 min
Issued by
NWS Albuquerque, NM
Area
Storm-based polygon
Flood severity
None

Counties Socorro County, NM, Valencia County, NM

The radar

The Albuquerque radar (KABX), 56 km from the middle of the area, began a volume at 01:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 29, 8:12 PM MDTFLASH FLOOD2 S Belen, NMINTERSTATE 25 SOUTH BOUND CLOSED DUE TO FLASH FLOODING AT MM 191
Sep 29, 8:16 PM MDTFLASH FLOODAbeytas, NMNM 116 CLOSED AT MM 4 NORTH BOUND DUE TO FLASH FLOODING

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 69 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albuquerq/Krtlnd, NM (KABQ), launched 00:00Z, 1.1 hours before the alert went out and 48 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albuquerq/Krtlnd, NM at 00:00Z on 2017-09-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 161 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albuquerq/Krtlnd, NM at 00:00Z on 2017-09-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 48 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
161 J/kg
Mixed-layer CIN
-142 J/kg
Mixed-layer LCL
1754 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
48 m²/s²
0-3 km storm-relative helicity
105 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted.

307 
WGUS55 KABQ 300103
FFWABQ
NMC053-061-300300-
/O.NEW.KABQ.FF.W.0041.170930T0103Z-170930T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Albuquerque NM
703 PM MDT FRI SEP 29 2017

The National Weather Service in Albuquerque has issued a

* Flash Flood Warning for...
  Central Valencia County in central New Mexico...
  North central Socorro County in central New Mexico...

* Until 900 PM MDT.

* At 650 PM MDT, emergency management officials reported flash 
  flooding all around Belen. Roads and some houses are flooded. A 
  pond on the west side of Belen is overflowing. Radar indicated one 
  to over 2 inches of rain recently fell in the Belen area and the 
  Rio Communities south of Belen into northern Socorro County. 
  Interstate 25 is also being impacted by a lake that has formed 
  over the highway near Belen. The rain has stopped for now, but 
  could redevelop later this evening.
  
* Some locations that will continue to experience flooding include...
  Valencia, Belen, Rio Communities North, Veguita, El Cerro Mission,
  Jarales, Los Trujillos-Gabaldon, Tome, Casa Colorada and Rio
  Communities.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Do not drive your vehicle into areas where water covers the roadway.
The water depth may be too great to allow your car to cross safely.

&&

LAT...LON 3479 10661 3445 10670 3443 10704 3477 10691

$$

44
2 follow-up statements
373 
WGUS75 KABQ 300218
FFSABQ

Flash Flood Statement
National Weather Service Albuquerque NM
818 PM MDT FRI SEP 29 2017

NMC053-061-300300-
/O.CON.KABQ.FF.W.0041.000000T0000Z-170930T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Valencia-Socorro-
818 PM MDT FRI SEP 29 2017

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 900 PM MDT FOR
CENTRAL VALENCIA AND NORTH CENTRAL SOCORRO COUNTIES...

At 806 PM MDT, emergency management reported flash flood waters 
slowly receding in and around Belen. The Valencia County Emergency 
Manager, Manny Garcia, has the following request: "If you see water 
in the street, drive real slowly so the water doesn't go into nearby 
homes and businesses." Some homes and businesses continue to 
experience flooding, and others could flood if drivers are not 
careful. Manny reported that the drains are working and crews have 
been clearing them of debris, but it will take time for this much 
water to recede. Further, the New Mexico Department of 
Transportation has closed Interstate 25 in southern Belen, from mile 
markers 189 to 191, due to flood water on the highway. Other roads 
between Belen and the Interstate 25 Highway 60 junction have also 
been closed.

Some other locations that will probably experience flooding 
include...Valencia, Rio Communities North, Veguita, El Cerro 
Mission, Jarales, Los Trujillos-Gabaldon, Tome, Casa Colorada and 
Rio Communities.

Although the rain has stopped for now, weather models indicate 
addition thunderstorms with moderate to heavy rainfall may cross the 
warned area through the night tonight and into early Saturday 
morning. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Be especially cautious at night when it is harder to recognize the
dangers of flash flooding.

&&

LAT...LON 3479 10661 3445 10670 3443 10704 3477 10691

$$

44
215 
WGUS75 KABQ 300301
FFSABQ

Flash Flood Statement
National Weather Service Albuquerque NM
901 PM MDT FRI SEP 29 2017

NMC053-061-300307-
/O.EXP.KABQ.FF.W.0041.000000T0000Z-170930T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Valencia-Socorro-
901 PM MDT FRI SEP 29 2017

...THE FLASH FLOOD WARNING FOR CENTRAL VALENCIA AND NORTH CENTRAL
SOCORRO COUNTIES WILL EXPIRE AT 900 PM MDT...

Flood waters are slowly receding. Flooding will continue to be 
hazardous into the late night hours as the flood waters slowly drain 
off city streets. Roads remain closed due to flooding in southern 
Valencia and northern Socorro Counties. For more information visit 
nmroads.com. Please follow road closure instructions.

LAT...LON 3479 10661 3445 10670 3443 10704 3477 10691

$$

44

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this flash flood warning went out at Sep 29, 5:20 PM MDT, 1 hour 43 minutes earlier.

Area forecast discussion, Sep 29, 5:20 PM MDT, 1 hour 43 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Albuquerque NM
520 PM MDT Fri Sep 29 2017

.AVIATION...
00Z TAF CYCLE
Mts obscured. Upper low over UT with upper trof extending swd
continue to impact NM thru 30/18Z with some drier air pushing into
far wrn NM thereafter. Moist low level easterly flow to persist thru
30/15Z from the central mt chain across ern NM with widespread IFR
cigs/vsbys in br/fg and light rain. From the central mt chain wwd,
sct showers and tstsm moving ne will persist with brief MVFR to IFR
cigs/vsbys in precipitation and gusty winds.

&&

.PREV DISCUSSION...346 PM MDT Fri Sep 29 2017...
...POTENTIAL FOR FLASH FLOODING CONTINUES THROUGH SATURDAY ACROSS
NORTHERN, CENTRAL AND WEST CENTRAL AREAS...

.SYNOPSIS...
Rich moisture will persist over northern and central New Mexico with
scattered to numerous showers and thunderstorms expected through
Saturday. A broad upper level trough entering the Pacific Northwest
will steer drier air gradually eastward over New Mexico Saturday with
less of a flash flood threat by Saturday evening. A slow moving upper
level low pressure system will develop near the Great Basin during
the first half of the coming week causing drier southwest flow to
strengthen over New Mexico with breezy conditions both Sunday and
Monday. The upper low will then draw rich moisture for thunderstorms
over the state gradually from the southeast and east Monday night
through the remainder of the work week. Some strong to severe storms
will be possible next week with a risk of flash flooding.

&&

.DISCUSSION...
An upper trough lingering over the western US as an upper level low
pressure system shifts gradually northward from WY to MT will
continue to draw rich moisture over NM into Saturday. Models depict
showers and thunderstorms continuing to favor northern central and
western areas tonight and Saturday. With PWATs from 0.5 to 1.5
inches, moderate to heavy rain will be possible from some storms.
Will continue the Flash Flood Watch since the ground is already
saturdated in many locations. In these locations it won't take as
much rainfall for flash flooding to develop. There may be somewhat of
a dryline that crosses western areas from the west on Saturday
afternoon as the aformentioned upper trough over the Pacific
Northwest steers drier air into the area. This could be a focus for
strong to severe storms capable of heavy rain and flash flooding.
Recent model runs suggest fairly rich moisture persisting over the
Rio Grande Valley and central mountain chain Saturday evening. If
this pans out, we may need to extend the Flash Flood Watch into
Saturday evening.

Models agree on an upper level low pressure system developing
somewhere around the Great Basin early next week, but there are
significant differences on placement. They also agree it will stall
over the western US through the work week, while drawing a rich
return flow of moisture over NM from the southeast and east. With
fairly strong southwest flow aloft riding over the low level return
flow, it looks like there will be enough shear for strong to severe
storms. Further, PWATS roughly around 1 inch will potentially lead to
areas of heavy rainfall and more flash flooding concerns.

44

&&

.FIRE WEATHER...
Very wet conditions continue over NM today with yet another round of
showers and storms across central and western areas, and widespread
fog, low clouds, and light rain east of the central mt chain. NASA
SPoRT LIS soil moisture values have improved significantly down to
the 40cm layer. A flash flood watch is now in effect for northwest
portions of NM, including the ABQ and SAF metro areas. The east will
stay socked in with 100% humidity overnight. Another active day is
on tap Saturday before moisture is scoured from central and western
areas. Ventilation improvements will range from excellent along the
AZ border to poor over eastern NM.

The upper wave responsible for all the wet weather will eject well
north of the region and allow drier westerly flow to set up over NM
Sunday. Ventilation rates will improve to excellent over central and
western NM and become fair over the east. Minimum humidities Sunday
will trend roughly 20-30% lower than Saturday and winds will be
noticeably more breezy. The far east central and southeastern plains
may be able to hold onto just enough moisture for a couple late day
showers and storms. Overnight recoveries into Monday morning will
still be very good most areas as soil moisture remains high.

The next upper level trough will begin developing southward toward
the Great Basin Monday. Stronger southwest flow aloft will help
generate widespread breezy to locally windy conditions. Minimum
humidities will remain above critical values. Ventilation will
improve to excellent all areas with moderate to high haines. A few
storms may again develop over southeast NM from late day into the
evening. The upper trough will attempt to dig even farther south
into the Great Basin by Tuesday and allow moisture to surge back
north and west across NM. This may set the stage for another multi-
day active wet period through Friday.

Guyer

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch through Saturday afternoon for the following
zones... NMZ503-504-506-507-510>519-521-527>529.

Flash Flood Watch until midnight MDT tonight for the following
zones... NMZ505.

&&
Hazardous weather outlook, Sep 29, 4:17 AM MDT, 14 hours 46 minutes before
Hazardous Weather Outlook
National Weather Service Albuquerque NM
417 AM MDT Fri Sep 29 2017

NMZ501>540-301100-
Northwest Plateau-Chuska Mountains-Far Northwest Highlands-
Northwest Highlands-West Central Plateau-West Central Mountains-
West Central Highlands-Southwest Mountains-
San Francisco River Valley-San Juan Mountains-Jemez Mountains-
West Slopes Sangre de Cristo Mountains-
Northern Sangre de Cristos above 9500 feet/Red River-
Southern Sangre de Cristos above 9500 feet-
East Slopes Sangre de Cristo Mountains-Upper Rio Grande Valley-
Lower Chama River Valley-Santa Fe Metro Area-
Middle Rio Grande Valley/Albuquerque Metro Area-
Lower Rio Grande Valley-Sandia/Manzano Mountains-Estancia Valley-
Central Highlands-South Central Highlands-Upper Tularosa Valley-
South Central Mountains-Raton Ridge/Johnson Mesa-
Far Northeast Highlands-Northeast Highlands-Union County-
Harding County-Eastern San Miguel County-Guadalupe County-
Quay County-Curry County-Roosevelt County-De Baca County-
Chaves County Plains-Eastern Lincoln County-Southwest Chaves County-
417 AM MDT Fri Sep 29 2017

This hazardous weather outlook is for portions of north and central
New Mexico.

.DAY ONE...Today and Tonight

A few strong storms are possible across western New Mexico this
afternoon and evening. Torrential downpours and small hail are the
primary threats. Minor flooding is possible due to heavy downpours
over already saturated soils.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

Chances for thunderstorms will be on the uptrend from Tuesday through
Thursday, with a few strong storms possible.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

11

In the hours before

Special weather statement, Sep 29, 4:41 PM MDT, 2 hours 22 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
441 PM MDT FRI SEP 29 2017

NMZ507-519-520-292315-
West Central Highlands-Lower Rio Grande Valley-Middle Rio Grande
Valley/Albuquerque Metro Area-
441 PM MDT FRI SEP 29 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL VALENCIA AND NORTH
CENTRAL SOCORRO COUNTIES UNTIL 515 PM MDT...

At 440 PM MDT, Doppler radar was tracking a strong thunderstorm 9
miles northwest of Bernardo, or 13 miles southwest of Belen, moving
east at 10 mph.

Penny size hail and wind gusts up to 50 mph will be possible with
this storm. Heavy rain will also be possible with this storm.

Locations impacted include...
Belen, Veguita, Sabinal, Jarales, Casa Colorada and Los
Trujillos-Gabaldon.

This includes Interstate 25 between Mile Markers 180 and 195.

This storm may intensify, so be certain to monitor your preferred
media outlets and NOAA Weather Radio for additional information and
possible warnings from the National Weather Service.

&&

LAT...LON 3443 10707 3453 10709 3470 10679 3450 10673
TIME...MOT...LOC 2240Z 251DEG 9KT 3452 10695

DPorter
Special weather statement, Sep 29, 4:50 PM MDT, 2 hours 13 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
450 PM MDT FRI SEP 29 2017

NMZ506-507-292315-
West Central Mountains-West Central Highlands-
450 PM MDT FRI SEP 29 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CIBOLA COUNTY UNTIL
515 PM MDT...

At 449 PM MDT, Doppler radar was tracking a strong thunderstorm 16
miles south of Acoma Pueblo, or 28 miles south of Laguna Pueblo,
moving east at 20 mph.

Penny size hail and wind gusts up to 50 mph will be possible with
this storm.

This storm will remain over mainly rural areas of southeastern Cibola
County.

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3458 10764 3473 10763 3480 10739 3458 10737
TIME...MOT...LOC 2249Z 265DEG 18KT 3466 10756

Guyer
Special weather statement, Sep 29, 5:52 PM MDT, 1 hour 11 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
552 PM MDT FRI SEP 29 2017

NMZ508-520-300030-
Southwest Mountains-Lower Rio Grande Valley-
552 PM MDT FRI SEP 29 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN SOCORRO COUNTY UNTIL
630 PM MDT...

At 551 PM MDT, Doppler radar was tracking a strong thunderstorm 9
miles north of Winston, moving east at 20 mph.

Dime size hail and wind gusts up to 50 mph will be possible with
this storm.

Heavy rain and frequent and dangerous cloud to ground lightning will
also be possible with this storm.

This storm will remain over mainly rural areas of southwestern
Socorro County.

This includes Interstate 25 between Mile Markers 103 and 111.

Heavy rains will cause water to pond on roads and in low spots. Fast
running water will quickly fill arroyos and ditches.

&&

LAT...LON 3348 10772 3355 10772 3361 10713 3348 10712
TIME...MOT...LOC 2351Z 265DEG 9KT 3349 10763

44
Special weather statement, Sep 29, 6:41 PM MDT, 22 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
641 PM MDT FRI SEP 29 2017

NMZ524-300115-
South Central Highlands-
641 PM MDT FRI SEP 29 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN LINCOLN...
NORTHEASTERN SOCORRO AND SOUTHWESTERN TORRANCE COUNTIES UNTIL 715 PM
MDT...

At 640 PM MDT, Doppler radar was tracking a strong thunderstorm 8
miles southeast of Abo, or 31 miles south of Estancia, moving east at
30 mph.

Nickel size hail and wind gusts of 50 to 55 mph will be possible with
this storm along with heavy rain.

Locations impacted include...
Claunch and Gran Quivira.

If threatening weather approaches your area, take shelter in a sturdy
building.

&&

LAT...LON 3429 10647 3444 10632 3436 10584 3435 10583
      3435 10582 3434 10581 3433 10579 3404 10606
TIME...MOT...LOC 0040Z 284DEG 37KT 3434 10626
Local storm report, Sep 29, 6:52 PM MDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
652 PM MDT FRI SEP 29 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 PM     HAIL             VEGUITA                 34.52N 106.77W
09/29/2017  M1.75 INCH       SOCORRO            NM   PUBLIC

0530 PM     FLASH FLOOD      VEGUITA                 34.52N 106.77W
09/29/2017                   SOCORRO            NM   PUBLIC

&&

EVENT NUMBER ABQ1702201
EVENT NUMBER ABQ1702202

TRM
Local storm report, Sep 29, 6:57 PM MDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
657 PM MDT FRI SEP 29 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0646 PM     FLASH FLOOD      BELEN                   34.66N 106.78W
09/29/2017                   VALENCIA           NM   EMERGENCY MNGR

            VALENCIA COUNTY EMERGENCY MANAGER

&&

EVENT NUMBER ABQ1702203

44

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 29, 6:10 PM MDTAreal Flood AdvisoryABQCatron, Socorro2 hr
Sep 29, 6:24 PM MDTAreal Flood AdvisoryABQSocorro, Torrance, Valencia111 min
Sep 29, 6:41 PM MDTSpecial Weather StatementABQTorrance34 min
Sep 29, 7:20 PM MDTAreal Flood AdvisoryABQSocorro, Torrance115 min
Sep 29, 7:23 PM MDTSpecial Weather StatementABQLincoln37 min
Sep 29, 7:25 PM MDTAreal Flood AdvisoryABQLincoln, Socorro2 hr
Sep 29, 7:55 PM MDTSpecial Weather StatementABQSocorro35 min
Sep 29, 7:56 PM MDTSpecial Weather StatementABQTorrance34 min
Sep 29, 8:10 PM MDTAreal Flood AdvisoryABQSocorro, Torrance, Valencia2 hr
Sep 29, 8:28 PM MDTAreal Flood AdvisoryABQSocorro2 hr
Sep 29, 8:30 PM MDTAreal Flood AdvisoryABQLincoln, Socorro, Torrance2 hr
Sep 29, 8:34 PM MDTSpecial Weather StatementABQLincoln26 min
Sep 29, 9:12 PM MDTAreal Flood AdvisoryABQSocorro, Torrance, Valencia108 min
Sep 29, 9:23 PM MDTAreal Flood AdvisoryABQSocorro112 min
Sep 30, 7:57 AM MDTSpecial Weather StatementABQ33 min
Sep 30, 7:58 AM MDTAreal Flood AdvisoryABQSandoval2 hr
Sep 30, 8:16 AM MDTSpecial Weather StatementABQ29 min
Sep 30, 8:54 AM MDTSpecial Weather StatementABQCatron36 min
Sep 30, 9:16 AM MDTRiver Flood AdvisoryABQSocorro6 hr
Sep 30, 9:17 AM MDTSpecial Weather StatementABQSan Juan28 min
Sep 30, 9:19 AM MDTSpecial Weather StatementABQ26 min
Sep 30, 10:12 AM MDTSevere Thunderstorm WarningABQMcKinley, Rio Arriba, Sandoval, San Juan18 min
Sep 30, 10:30 AM MDTSpecial Weather StatementABQ30 min
Sep 30, 10:32 AM MDTSpecial Weather StatementABQRio Arriba13 min
Sep 30, 11:04 AM MDTSpecial Weather StatementABQMcKinley26 min
Sep 30, 11:15 AM MDTSpecial Weather StatementABQRio Arriba30 min
Sep 30, 12:00 PM MDTSpecial Weather StatementABQRio Arriba15 min
Sep 30, 12:09 PM MDTSpecial Weather StatementABQ21 min
Sep 30, 12:30 PM MDTSpecial Weather StatementABQ15 min
Sep 30, 12:41 PM MDTSevere Thunderstorm WarningABQCatron, Cibola49 min
Sep 30, 12:47 PM MDTSpecial Weather StatementABQMcKinley28 min
Sep 30, 12:51 PM MDTSpecial Weather StatementABQMcKinley24 min
Sep 30, 1:39 PM MDTAreal Flood AdvisoryABQRio Arriba, Sandoval111 min
Sep 30, 1:44 PM MDTSevere Thunderstorm WarningABQMcKinley31 min
Sep 30, 1:46 PM MDTAreal Flood AdvisoryABQMcKinley3 hr
Sep 30, 1:55 PM MDTSpecial Weather StatementABQCibola35 min
Sep 30, 2:05 PM MDTSevere Thunderstorm WarningABQMcKinley, Sandoval40 min
Sep 30, 2:20 PM MDTTornado WarningABQMcKinley, Sandoval25 min
Sep 30, 2:25 PM MDTSevere Thunderstorm WarningABQRio Arriba50 min
Sep 30, 2:32 PM MDTSpecial Weather StatementABQValencia28 min
Sep 30, 2:32 PM MDTSevere Thunderstorm WarningABQSan Juan43 min
Sep 30, 2:44 PM MDTTornado WarningABQSandoval16 min
Sep 30, 2:48 PM MDTSevere Thunderstorm WarningABQBernalillo, Cibola, Valencia42 min
Sep 30, 2:54 PM MDTTornado WarningABQCibola, Valencia36 min
Sep 30, 3:12 PM MDTSevere Thunderstorm WarningABQRio Arriba48 min
Sep 30, 3:13 PM MDTSpecial Weather StatementABQLincoln32 min
Sep 30, 3:15 PM MDTSevere Thunderstorm WarningABQSandoval60 min
Sep 30, 3:16 PM MDTSevere Thunderstorm WarningABQSandoval59 min
Sep 30, 3:18 PM MDTSpecial Weather StatementABQLincoln27 min
Sep 30, 3:25 PM MDTAreal Flood AdvisoryABQLincoln2 hr
Sep 30, 3:28 PM MDTAreal Flood AdvisoryABQCibola2 hr
Sep 30, 3:31 PM MDTSevere Thunderstorm WarningABQBernalillo37 min
Sep 30, 3:36 PM MDTFlash Flood WarningABQLincoln114 min
Sep 30, 3:37 PM MDTSpecial Weather StatementABQ23 min
Sep 30, 3:44 PM MDTSpecial Weather StatementABQChaves46 min
Sep 30, 3:47 PM MDTSpecial Weather StatementABQLincoln43 min
Sep 30, 3:59 PM MDTAreal Flood AdvisoryABQBernalillo, Cibola, Valencia2 hr
Sep 30, 4:06 PM MDTSevere Thunderstorm WarningABQSandoval54 min
Sep 30, 4:11 PM MDTAreal Flood AdvisoryABQSan Juan2 hr
Sep 30, 4:12 PM MDTSevere Thunderstorm WarningABQChaves, Lincoln48 min
Sep 30, 4:16 PM MDTAreal Flood AdvisoryABQRio Arriba119 min
Sep 30, 4:28 PM MDTFlash Flood WarningABQChaves, Lincoln2 hr
Sep 30, 4:30 PM MDTSpecial Weather StatementABQColfax30 min
Sep 30, 4:42 PM MDTAreal Flood AdvisoryABQSandoval2 hr
Sep 30, 4:58 PM MDTSpecial Weather StatementABQColfax32 min
Sep 30, 4:59 PM MDTSevere Thunderstorm WarningABQChaves, Lincoln32 min
Sep 30, 5:02 PM MDTAreal Flood AdvisoryABQBernalillo118 min
Sep 30, 5:07 PM MDTSpecial Weather StatementABQValencia23 min
Sep 30, 5:10 PM MDTSevere Thunderstorm WarningABQColfax, Harding, Mora50 min
Sep 30, 5:20 PM MDTSevere Thunderstorm WarningABQBernalillo, Cibola, Socorro, Valencia55 min
Sep 30, 5:24 PM MDTSpecial Weather StatementABQSandoval36 min
Sep 30, 5:37 PM MDTAreal Flood AdvisoryABQColfax113 min
Sep 30, 5:40 PM MDTSevere Thunderstorm WarningABQSandoval35 min
Sep 30, 5:53 PM MDTSevere Thunderstorm WarningABQBernalillo, Sandoval22 min
Sep 30, 5:55 PM MDTAreal Flood AdvisoryABQSandoval2 hr
Sep 30, 5:57 PM MDTSpecial Weather StatementABQBernalillo33 min

Nearby

Flash Flood Warnings in New Mexico, 2017Every flash flood warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.